# SDR ASAA0310183

- Difficulty date: March 21, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM AT BODY STATION 540-616, RIGHT BUTTOCK LINE 45 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER SRM.  (M)
